On the degree of approximation of functions belonging to the weighted $ (L^p, \xi (t)) $ class by Hausdorff means

Authors

  • B. E. Rhoades

DOI:

https://doi.org/10.5556/j.tkjm.32.2001.345

Abstract

In this paper we obtain a theorem on the degree of approximation of functions belonging to a certain weighted class, using any Hausdorff method with mass function possessing a derivative. This result is a substantial generalization of the theorem of Lal [2].

Author Biography

B. E. Rhoades

Department of Mathematics, Indiana University, Bloomington, IN 47405-7106, U.S.A.

Published

2001-12-31

How to Cite

Rhoades, B. E. (2001). On the degree of approximation of functions belonging to the weighted $ (L^p, \xi (t)) $ class by Hausdorff means. Tamkang Journal of Mathematics, 32(4), 305–314. https://doi.org/10.5556/j.tkjm.32.2001.345

Issue

Section

Papers